Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 6(22), Pages 72–158 (Mi umn6995)  

This article is cited in 3 scientific papers (total in 4 papers)

Surveys and translations

Operational calculus

V. A. Ditkin


Full text: PDF file (6704 kB)

Bibliographic databases:

Citation: V. A. Ditkin, “Operational calculus”, Uspekhi Mat. Nauk, 2:6(22) (1947), 72–158

Citation in format AMSBIB
\Bibitem{Dit47}
\by V.~A.~Ditkin
\paper Operational calculus
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 6(22)
\pages 72--158
\mathnet{http://mi.mathnet.ru/umn6995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27368}


Linking options:
  • http://mi.mathnet.ru/eng/umn6995
  • http://mi.mathnet.ru/eng/umn/v2/i6/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On the 90th birthday of Professor Vitalij Arsen'evich Ditkin (1910–1987)”, Comput. Math. Math. Phys., 41:12 (2001), 1677–1717  mathnet  mathscinet  zmath
    2. K. K. Kazbekov, “Operatornoe reshenie dlya odnogo klassa differentsialnykh uravnenii drobnogo poryadka”, Vladikavk. matem. zhurn., 8:3 (2006), 16–28  mathnet  mathscinet  elib
    3. K. K. Kazbekov, “Teoriya drobnogo zatukhayuschego ostsillyatornogo uravneniya”, Sib. elektron. matem. izv., 7 (2010), 284–339  mathnet  elib
    4. Boudref Mohamed-Ahmed, “Titchmarsh's theorem of Hankel transform”, Dagestanskie elektronnye matematicheskie izvestiya, 2019, no. 11, 11–24  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:697
    Full text:493
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022